OvaCare
1,473 members929 posts

New Drug Concerns

New Drug Concerns

Hi everyone. Im not on here much but have Stage 4 metastatic OC secondary (lung) have had 1 reoccurrance early 2017. I was diagnosed June 2013 had to have surgery in my lung (infusions) then started chemo in August followed by Avastin for 15months. All was good until last year then underwent 6 months chemo it worked my markers dropped to 32 from 1030. I wasnt on follow up drug as I was good but markers rose again in Nov and I also have fluid on my right lung...My Oncologist said they cant go into that lung the same way unless it gets worse. My Oncologist has put me on a breast cancer drug to see if tbis makes a difference to markers (Arimidex) it is causing a reoccurrance of the neuropathy I experienced on the Avastin. It seems to also affect my balance I fell last week and have discovered a painful lump on my groin. Im back to see my Oncologist March 1st but womdering should I go to GP with the lump or see my Oncologist? First time in 5 years that I am feeing scared. I also have nodules in my abdomen. So difficult to keep positive at the moment. B

3 Replies
oldestnewest

Hi B,yes I would go to your gp.My Onc told me 2 weeks ago ,not to assume a pain or ache or lump is associated with my treatment.Everything should be checked and seen to.I know we don't like going to gp etc but with our illness you can't take the chance and you have to protect yourself.I was chatting to another lady who fell recently,I think it was due to fluid restricting the oxygen in her blood.Please go get your gp to check.In the end it might be nothing but at least your mind is put at rest.xxx

1 like
Reply

Hi. Im involved with Ocacare since I was diagnosed 5 years ago. Know many in my position I just choose to not get heavily immeresed in forums just when i need to. Not attending Limerick as I have fluid on my secondary (lung) B

Reply

Joan its Brenda

Reply

You may also like...